# SDR DHL200071726D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Panel
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, UPPER RUDDER PANEL RT DENT WITH FILLER.  INSTALLED FIBERGLASS OVERLAY REPAIR PER BOEING 727 SRM 51-40-8, FIG 1.  SIZE; 12 BY 6.  EF:N/R 4622.
